View Single Post
  #4  
September 25th, 2006, 06:10 AM
surfgirl surfgirl is offline
Regular
Join Date: Sep 2006
Posts: 8
I just recently started the low estrogen pill also, I'm about a week and a half into my second pack and I'm not liking it too much myself. On the first pack, I very slightly spotted about halfway through . . . then my "period" week came and after 4 days with no pills, I finally got a very small amount of brown spotting. This lasted not even a whole day, then went away again.

So a few days ago i started lightly bleeding and it's not stopping. I'm almost halfway through the pack, so this is annoying me. Also, my skin is breaking out, I'm getting mood swings here and there and I gained about 5 lbs. I'm also unhappy that you can still ovulate when you're on it.

I'm really thinking about just going back to withdrawal. Worked great for me in the past, so I just might have to resort back to that.
Reply With Quote